| Model Number |
CMT-40-1 |
| Medical Device Problem Codes |
Inadequate or Insufficient Training (1643); Device Handling Problem (3265)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/17/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device not available for evaluation.
Event or Problem Description
Mixing time: 25 seconds; waiting time: 32 seconds; implantation of tibia base plate after 2:06 minutes; cement was too thin for implantation and has not reached the dough state usage, cement ran down the leg.Delay in surgery (some minutes).